Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On the eigenvalue effective size of structured populations
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
Rekke forfattare: 12015 (engelsk)Inngår i: Journal of Mathematical Biology, ISSN 0303-6812, E-ISSN 1432-1416, Vol. 71, nr 3, s. 595-646Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

A general theory is developed for the eigenvalue effective size () of structured populations in which a gene with two alleles segregates in discrete time. Generalizing results of Ewens (Theor Popul Biol 21:373-378, 1982), we characterize in terms of the largest non-unit eigenvalue of the transition matrix of a Markov chain of allele frequencies. We use Perron-Frobenius Theorem to prove that the same eigenvalue appears in a linear recursion of predicted gene diversities between all pairs of subpopulations. Coalescence theory is employed in order to characterize this recursion, so that explicit novel expressions for can be derived. We then study asymptotically, when either the inverse size and/or the overall migration rate between subpopulations tend to zero. It is demonstrated that several previously known results can be deduced as special cases. In particular when the coalescence effective size exists, it is an asymptotic version of in the limit of large populations.

sted, utgiver, år, opplag, sider
2015. Vol. 71, nr 3, s. 595-646
Emneord [en]
Eigenvalue effective size, Coalescence theory, Predicted gene diversity, Migration, Perron-Frobenius, Perturbation theory of eigenvalues
HSV kategori
Identifikatorer
URN: urn:nbn:se:su:diva-120907DOI: 10.1007/s00285-014-0832-5ISI: 000359537200005OAI: oai:DiVA.org:su-120907DiVA, id: diva2:856726
Tilgjengelig fra: 2015-09-25 Laget: 2015-09-18 Sist oppdatert: 2022-03-23bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Person

Hössjer, Ola

Søk i DiVA

Av forfatter/redaktør
Hössjer, Ola
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Biology

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 64 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf